# SDR FDEA201006252166

- Difficulty date: June 25, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 70,955 hours, 24,070 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AEA74358
- Condition: Punctured
- Location: Bs 1270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT STA 1270; 80 INCHES RT OF C/L; FLOOR PANEL IS   PUNCTURED.  FABRICATED NEW MAIN CARGO FLOOR PANEL AT STA 1270, RBL 80 IAW SRZ25-005 REV H, INSTALLED FLOORBOARD IAW MM 53-21-08-2, APPLIED HOT MELT IAW MM 53-21-08-2 PG 4 STEP A4,5. INSTALLED PLACARD IAW DWG 81680, REV E, SH.4.
